# SDR SIMA0701

- Difficulty date: March 10, 2000
- Submitted: April 1, 2000
- Operation: Air carrier
- Aircraft: N326AE
- Make and model: Saab 340B
- Aircraft serial: 340B326
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHL - FLT 4950 - CABIN EMERGENCY LIGHTS SAME ON IN FLIGHT WITH ALL SWITCHES IN NORMAL POSITION.  FOUND LOOSE WIRES ON BACK OF CIRCUIT BREAKER CB 2-7.  REPAIRED WIRES IAW SAAB AMM 33-50-00.  OPS CHECK GOOD.  (M)
